Re: hot weather affecting duration of fent patch
I don't have first hand experience but I have definitely read about high temps in the summer releasing the med faster...sometimes even too fast, leading to symptoms of a mild OD. If it was not lasting you, I'd discuss with your doctor if you need to switch to a different med for the summer, replace it every 2 days instead of 3 (if you haven't already done this), place it on a part of the body which is sweating less or is slightly cooler, etc. However it seems you are just curious and not having problems at the moment (especially since it sounds it was increased)? If you are not having symptoms of OD and it is still lasting through your replacement time, then I would imagine you are fine.
What do you do about the ones lost from swimming? Or do you plan ahead for that on a patch replacement day? It really varies person to person and I agree you can't really put a number on how much faster the med may come out. Different folks absorb the med differently. I was on it for a short time and it didn't work so well for me as I was only getting relief for less than half of the 3 days. I'm curious if we had increased the dose and done the 2 day replacement how I'd do. Best wishes.
constant head pain, fibro, and other fun!
chronic pain established in 2006